# SDR COM31040

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS213211
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR HANDLE WARNING CAME ON DURING CLIMB.  CLEANED AND LUBED STICKING DOOR HANDLE MICRO SWITCH.
